The characteristic form of equations in the dynamics of
Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 312-316
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_314_2_a12,
author = {G. G. Bulychev},
title = {The characteristic form of equations in the dynamics of},
journal = {Doklady Akademii Nauk},
pages = {312--316},
year = {1990},
volume = {314},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a12/}
}
G. G. Bulychev. The characteristic form of equations in the dynamics of. Doklady Akademii Nauk, Tome 314 (1990) no. 2, pp. 312-316. http://geodesic.mathdoc.fr/item/DAN_1990_314_2_a12/